# SDR DALA1247340683

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 62,875 hours, 28,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A HANGING WIRE AT SEAT ROW 5, EMERGENCY  PATH LIGHTING INOPERATIVE.  REPLACED E PATH HARNESS AT SEAT 5C EMERGENCY PATH LIGHTS CHECK OK.
